# SDR HNAA2023030600060

- Difficulty date: March 5, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N629AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145130
- System (JASC): 2150 · Cabin Cooling System
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING FLIGHT PACK 1 VLV CLOSED APPEARED ON EICAS AND WOULDNT RESET. PACK 2 CURRENTLY ON MEL, A/C COULD NOT HOLD PRESSURIZATION
FACT  05MAR23  20:27  CLT
FOUND MULTIPLE SLEEVES BLOWN ON PACK 1 A/C SYSTEM. R&R SLEEVES AS REQUIRED TO DUAL TEMP CTRL VALVE, DUCT AND DUEL HEAT EXCHANGER. OPS CHECK GOOD. A/C OK FOR SERVICE.
